2 results match your criteria Acta Mathematica Sinica-English Series[Journal]

  • Page 1 of 1

A New Regularity Condition of the Solution to Dirichlet Problem of the Poisson Equation and Its Applications.

Acta Math Sin Engl Ser 2020 Jan 15;36(1):21-39. Epub 2019 Dec 15.

Department of Mathematics, University of Georgia, Athens, GA 30602.

We study the regularity of the solution of Dirichlet problem of Poisson equations over a bounded domain. A new sufficient condition, uniformly positive reach is introduced. Under the assumption that the closure of the underlying domain of interest has a uniformly positive reach, the regularity of the solution of the Poisson equation is established. Read More

View Article and Full-Text PDF
January 2020

Analysis of Two-sample Censored Data Using a Semiparametric Mixture Model.

Acta Math Sin Engl Ser 2009 Jul;25(3):389-398

Department of Biostatistics, University of California, Los Angeles, CA 90095, U.S.A.

In this article we study a semiparametric mixture model for the two-sample problem with right censored data. The model implies that the densities for the continuous outcomes are related by a parametric tilt but otherwise unspecified. It provides a useful alternative to the Cox (1972) proportional hazards model for the comparison of treatments based on right censored survival data. Read More

View Article and Full-Text PDF
  • Page 1 of 1